SciELO - Scientific Electronic Library Online

vol.13 número2Differential forms versus multi-vector functions in Hermitean Clifford analysisModule amenability for Banach modules índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.13 no.2 Temuco jun. 2011 

CUBO A Mathematical Journal Vol.13, Nº 02, (119–126). June 2011

Degree theory for the sum of VMO maps and maximal monotone maps


Yuqing Chen, Donal O'Regan y Ravi P. Agarwal
Faculty of Applied Mathematics, Guangdong University of Technology,Guangdong 510006, P. R. China,

Department of Mathematics, National University of Ireland, Galway, Ireland,

Department of Mathematical Science, Florida Institute of Technology Melbourne, FL, 32901, USA,


Let be an open bounded domain, a VMO map, and T : D(T) a maximal monotone map wit . We construct a degree for the sum of f + T, which can be viewed as a generalization of the degree both for VMO maps and maximal monotone maps.

Keywords and phrases: Degree theory, Maximal monotone map. Mathematics Subject Classification: 47H11, 47H05


Sea un dominio abierto, un mapa VMO, y T : D(T) un mapa monotono maximal con . Construimos un grado por la suma de f+T, que se puede ver como una generalización de la medida, tanto para los mapas de VMO y para los mapas monotono maximal.


[1] A. Boutet de Monvel-Berthier, V. Georgescu and R. Purice, A boundary value problem related to the Ginzburg-Landau model, Comm. Math. Phys 1991 pag. 1-23.         [ Links ]

[2] J. Bourgain, H. Brezis and P. Mironescu, Lifting in Sobolev spaces, J. Analyse Math. 2000 pag. 37-86.         [ Links ]

[3] J. Bourgain, H. Brezis and P. Mironescu, Another look at Sobolev spaces, in Optimal Control and Partial Differential Equations, (J.L. Menaldi, E. Rofman et A. Sulem, eds), a volume in honour of A. Bensoussan¡¯s 60th birthday IOS Press 2001 pag. 439-455.         [ Links ]

[4] J. Bourgain, H. Brezis and P. Mironescu, H1/2 maps into the circle: minimal connections, lifting, and the Ginzburg-Landau equation, Publications math¡äematiques de l¡¯ IHES 2004 pag.1-115.         [ Links ]

[5] J. Bourgain, H. Brezis and P. Mironescu, Lifting, Degree and Distributional Jacobian Revisited, Comm. Pure Appl. Math. 2005 pag. 529-551.         [ Links ]

[6] J. Bourgain, H. Brezis and H.-M. Nguyen, A new estimate for the topological degree, C. R. Acad. Sc. Paris 2005 pag. 787-791.         [ Links ]

[7] H. Brezis, Operateurs Maximaux monotones North-Holland 1973.         [ Links ]

[8] H. Brezis and J. M. Coron, Large solutions for harmonic maps in two dimensions, Comm. Math. Phys. 1983 pag. 203-215.         [ Links ]

[9] H. Brezis, Degree theory: old and new, in Topological Nonlinear Analysis II: Degree, Singu-larity and Variations, (M. Matzeu and A. Vignoli ed.) Birkhauser 1997 pag. 87-108.         [ Links ]

[10] H. Brezis and Y. Li, Topology and Sobolev spaces, J. Funct. Anal. 2001 pag. 321-369.         [ Links ]

[11] H. Brezis, Y. Li, P. Mironescu and L. Nirenberg, Degree and Sobolev spaces Topological methods in Nonlinear Analysis 1999 pag. 181-190.         [ Links ]

[12] H. Brezis and L. Nirenberg, Degree theory and BMO, Part I : compact manifolds without boundaries Selecta Math. 1995 pag. 197-263.         [ Links ]

[13] H. Brezis and L. Nirenberg , Degree Theory and BMO, Part II: Compact Manifolds with Boundaries Selecta Math. 1996 pag. 1-60.         [ Links ]

[14] D. O'Regan, Y. J. Cho, Y. Q. Chen, Topological Degree Theory and Applications. Chapman and Hall/CRC Press 2006.         [ Links ]

[15] Y.Q.Chen, D.O'Regan, On the homotopy property of topological degree for maximal monotone mappings. Appl. Math. Comput. 2009 pag. 373-377.         [ Links ]

[16] Y.Q.Chen, D. O'Regan, F.L.Wang, R. Agarwal A note on degree theory for maximal monotone mappings in finite dimensional spaces, Appl. Math. Lett. 2009 pag. 1766-1769.         [ Links ]

[17] M.J. Esteban and S. Miiller, Sobolev maps with integer degree and applications to Skyrme's problem, Proc. Roy. Soc. London A 1992 pag. 197-201.         [ Links ]

[18] M. Giaquinta, G. Modica and J. Soucek, Remarks on the degree theory, J. Funct. Anal. 1994 pag. 172-200.         [ Links ]

[19] F.B. Hang and F.H. Lin, Topology of Sobolev mappings II, Acta Math. 2003 pag. 55-107.         [ Links ]

[20] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 1961 pag. 415-426.         [ Links ]

[21] J. Korevaar, On a question of Brezis and Nirenberg concerning the degree of circle maps Selecta Math. 1999 pag. 107-122.         [ Links ]

[22] P. Mironescu and A. Pisante, A variational problem with lack of compactness for H1/2(S1, S1) maps of prescribed degree. J. Funct. Anal. 2004 pag. 249-279.         [ Links ]

[23] D. Sarason, Functions of vanishing mean oscillation Trans. Amer. Math. Soc. 1975 pag. 391-405        [ Links ]

Received: April 2009. Revised: May 2010.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons